Communications in Mathematical Sciences
Volume 15 (2017)
Pullback attractors and invariant measures for the non-autonomous globally modified Navier–Stokes equations
Pages: 1565 – 1580
This paper studies the non-autonomous globally modified navier–stokes equations. the authors first prove that the associated process possesses a pullback attractor. then they establish that there exists a unique family of borel invariant probability measures on the pullback attractor.
pullback attractor, invariant measures, non-autonomous globally modified Navier–Stokes equations
2010 Mathematics Subject Classification
35B41, 35D99, 76F20
Supported by NSF of China (No.11271290) and by NSF of Zhejiang province (LY17A010011) and the GSNF of Wenzhou University (3162016023).
Paper received on 24 April 2016.